Advertisement -- Learn more about ads on this site.


    MOMMA_BEAR_69   340,444
SparkPoints
100,000 or more SparkPoints
 
 
Thank the Lord for His many blessings!!!

Friday, February 22, 2013

I have been dealing with these hives and rash since before Christmas. I was even told originally it was poison ivy. lol!!! I have been to two doctors, my family doctor and an allergist (whom she sent me to) and on Monday I have an appointment to see a dermatologist. Not sure if he will have any answers or not. The allergist just said he would see me in two weeks. My medical doctor and my nephrologist were really upset that he didn't do any allergy testing. After looking at my list of medications, he automatically said it was one of my blood pressure pills...the hydralazine often causes reactions. He told me to stop taking it immediately. I called my kidney specialist (nephrologist) and told her what was going on. She said I couldn't just stop taking my blood pressure pills because of the problems I have with my bp. However she called me in another medication and I did stop the hydralazine. However the rash and hives have only gotten worse since Monday even without taking the hydralazine. I don't know how long it takes for the medication to get out of my system. I just have to be very careful with my new medication as the last time she had me on it, my pulse slowed down to 40 and I was almost to tired to move. As Ken reminded me, I was to tired to breathe.
My instructions are to keep a very close eye on my bp and heart rate and to call her every two days and give her my readings...sooner if they go too high or too low.
I am so glad that God walks with me always. He carries me when I can no longer do it alone. Thank you, Lord for your many blessings. I know it could be much worse and I am very thankful for the many lessons I have learned...and how much stronger I am due to them!!!
Be sure to tell your loved ones how much they mean to you and give them a great big hug!!! We are never promised tomorrow and need to take advantage of every day!!!
Have a wonderful weekend and enjoy whatever life brings your way.
Blessings, love and hugs,
Helen

POSITIVES ALWAYS:
GOD
FAITH
HOPE
LOVE
FREEDOM
PRAYERS and PRAYER WARRIORS
BLESSINGS AND ANSWERED PRAYERS
SMILES and HUGS
ACCEPTANCE
My wonderful family and a loving husband. I love you!!!
Enough "bad" things to keep life interesting
Heat and electricity for our home
Plenty of healthy food
Thankful for each new day that I am given!!!
Unexpected twists and turns in our lives
God is in the "miracle" business!!!
Thank you, Lord, for your guidance and patience with me!
Too many positives and blessings to list them all here....Praise the Lord!!!




SHARE
  Member Comments About This Blog Post:

SUSIEPH1 3/2/2013 6:41PM

    My love and prayers are with you my friend .
Hoping they find out what is causing this awful affliction .Love Susie xx emoticon emoticon

Report Inappropriate Comment
BLONDEE53 3/2/2013 7:50AM

    Praying for you and thanks for you beautiful posts, positive outlook and the absolute turst and love you have for our Savior, that comes through no matter what trial you face.
Blessings to you and your family~
Bren

Report Inappropriate Comment
JANIEWWJD 3/2/2013 12:39AM

    I thank God everyday for allowing me one day here on earth. God bless you, my friend!!!
emoticon emoticon emoticon

Report Inappropriate Comment
CARRIE_BETH 2/27/2013 9:40PM

    Helen,
God is Great! You are a true survivor and I know you will get through this, but rashes are so annoying, especially when you are dealing with other health issues....hope this makes you laugh as much as it did me: When my twins were about 2 the oldest twin got the chickenpox, when his bumps had finally scabbed over I gave him a thorough bath (up til then my husband had been hand washing him while I bathed the other twin) I noticed that there were faint lines from one scab to the other in a random pattern, I didn't think it was anything serious but wanted to make sure I hadn't missed anything while at the docs; as these were my first and only children. So the next day I made an appointment and took both twins to the doctor, by this time the 2nd twin had started showing signs of chickenpox also, so I took him with us. I showed the doc what I was concerned with, the faint lines from scab to scab, the doc just smiled and lifted his brother's shirt, and what was there? A dark line going from pox to pox, he asked the boys what had happened, twin a said it was twin b, and twin b said it was twin a....I was still confused, because when I had dressed them twin b had no lines; I looked at the doc and he said, looks like the boys have been playing connect the dots with a permanent marker! Now this wasn't the first twin story, but the most baffling one for me; from then on whenever something strange or un-explainable happens I first ask the twins for an answer, before panicking. emoticon

Report Inappropriate Comment
IAMAGEMLOVER 2/25/2013 11:21PM

    You are never promised tomorrow. I learned that lesson this weekend. I learned Saturday that a very special SP friend passed away 1 week ago at the age of 50. I am heart broken. I did call my Mom who is 87 to tell her that I love her. My family is not the mushy type. I just felt that I had to tell her. Her response---Don't be so dramatic. At least I know that I told her. emoticon Keeping you in my prayers hoping these hives get diagnosed and cured.

Report Inappropriate Comment
GHOSTFLAMES 2/25/2013 4:31AM

    emoticon emoticon emoticon

Report Inappropriate Comment
2BEHEALTHYAGAIN 2/23/2013 10:53PM

    Keeping you in my thoughts and prayers. emoticon

Report Inappropriate Comment
MILLISMA 2/23/2013 8:52PM

    Helen,

Keeping you in my prayers and hope that this is soon resolved. "We are never promised tomorrw" - such true words. I always tell my kids to never forget to tell their spouses each day that they love them.

Report Inappropriate Comment
GEORGIAGIRL26 2/23/2013 8:21PM

    I agree that the Lord is good.
Sorry to hear about your hives.
I pray that they will go away soon.
Have a blessed weekend my friend!
Your friend in Christ, Holly emoticon

Report Inappropriate Comment
KNITTABLES 2/23/2013 3:23PM

    I hope you get the right answers and please let us know what is causing this.

Report Inappropriate Comment
123ELAINE456 2/23/2013 1:15PM

  i hope that they can get to the bottom of the rashes and get You on the road to recovery real soon. I would ask for a different B/P Pill since you had problems with it before. Sounds like it is very dangerous to take. Being to tired to even breathe. God Blessings to You and Everyone. Have a Wonderful Week. Take Care. Hugs!!!!!!!!!!!!!!!!!!!!!

Report Inappropriate Comment
RSSSLHB 2/23/2013 9:19AM

    emoticon for you

Report Inappropriate Comment
WINDSONG~ 2/23/2013 8:39AM

    emoticon

Report Inappropriate Comment
OPALMOON 2/23/2013 7:38AM

    Dear Helen, I so feel for you having this rash that has gone on far too long! I've had 2 bouts of heat rashes since coming back from a short getaway. I am sorry that the doctors haven't been much help as yet or tested you for allergies. I hope the new medication doesn't create more problems and you get some answers very soon. Sending loving thoughts and prayers for way for a full healing and recovery for you!

Hugs and blessings, Nattacia

emoticon emoticon emoticon

Report Inappropriate Comment
MAMISHELI53 2/23/2013 6:45AM

    May God's grace continue to carry you in the midst of this "thorn." emoticon Shel

Report Inappropriate Comment
IUHRYTR 2/23/2013 4:05AM

    Wishing you speedy relief. -- Lou

Report Inappropriate Comment
_LINDA 2/23/2013 12:35AM

    Oh the Dr. Merry-Go-Round :( Drug reactions can be so bad but did this rash start when you started this hydralazine, that would be a big clue. But it is strange the allergist didn't test for what you might be allergic or reacting to..
So very sorry you have had this for so long, hoping for good news on Monday,
emoticon emoticon emoticon

Report Inappropriate Comment
DEE107 2/23/2013 12:13AM

    it can take 7 to 30 days to get some medicine out of your system

when you broke our worst you should have all the doctor and if you get tired and bp low call the doctor right away please hugs and praying my friend

Report Inappropriate Comment
NELLIEC 2/22/2013 11:20PM

    I am also praying they find the cause of the hives and itching. That is miserable!

Report Inappropriate Comment
MORTICIAADDAMS 2/22/2013 10:19PM

    I'm praying that they get to the bottom of this problem soon.

Report Inappropriate Comment
FROSTY99 2/22/2013 10:16PM

    It is terrible how dr's make us wait. I just bet they would want answers a lot sooner if they had the problem. Praying you get some answers and relief soon.

Pat

Report Inappropriate Comment
1CRAZYDOG 2/22/2013 9:46PM

    Awwww, HUGS sweetie. Hope this resolves for you soon! It's been a long battle! But as you say, thankfully He always walks with us.

HUGS HGUS HUGS

Report Inappropriate Comment
MSLZZY 2/22/2013 9:45PM

    I hope you get results soon. You sound miserable and we can't have that. HUGS!

Report Inappropriate Comment

Add Your Comment to the Blog Post


Log in to post a comment.